en
Scientific article
Open access
English

Light deflection in perturbed Friedmann universes

ContributorsDurrer, Ruthorcid
Published inPhysical review letters, vol. 72, no. 21, p. 3301-3304
Publication date1994
Abstract

A new formula for light deflection is derived using only physically observable concepts. The general result is specialized to cosmological perturbation theory and expressed in terms of gauge-invariant perturbation variables. The resulting scalar, vector and tensor equations are supplemented by simple examples for illustration. The gravity wave example may be of more than academic interest and even represent a new way to detect gravitational waves.

Affiliation Not a UNIGE publication
Citation (ISO format)
DURRER, Ruth. Light deflection in perturbed Friedmann universes. In: Physical review letters, 1994, vol. 72, n° 21, p. 3301–3304. doi: 10.1103/PhysRevLett.72.3301
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
ISSN of the journal0031-9007
492views
243downloads

Technical informations

Creation02/26/2009 5:00:00 PM
First validation02/26/2009 5:00:00 PM
Update time03/14/2023 3:01:21 PM
Status update03/14/2023 3:01:21 PM
Last indexation05/02/2024 11:05:38 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack